MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSUREA) - JA; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSUREA) - JA; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Device Sensing Problem (2917); Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Product review of the a.T.S.4000 serial number (b)(4) by zimmer biomet (b)(4) on 05 december 2019 revealed that the unit could not stop blood flow due to a defect of the lop sensor.Repair of the device was performed by zimmer biomet (b)(4) on 05 december 2019 which included the lop sensor being fixed.The device, serial number (b)(4), was then tested and functioned properly.It was repaired, inspected and tested.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Device is used for treatment.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The event is confirmed.
 
Event or Problem Description
It was reported that the ats4000 was need of repair for cannot stop blood flow.Event occurred during surgery; no harm and no delay reported.During the investigation, it was found that the lop was giving incorrect pressure readings to the user.No adverse event was reported as a result of this malfunction.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSUREA) - JA
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
MDR Report Key9985707
Report Number0001526350-2020-00398
Device Sequence Number19758052
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)180102(10)63898113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400030109
Device Lot Number63898113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1